Goodness-of-fit tests for copulas: A review and a power study
Christian Genest,
Bruno Remillard () and
David Beaudoin
Insurance: Mathematics and Economics, 2009, vol. 44, issue 2, 199-213
Abstract:
Many proposals have been made recently for goodness-of-fit testing of copula models. After reviewing them briefly, the authors concentrate on "blanket tests", i.e., those whose implementation requires neither an arbitrary categorization of the data nor any strategic choice of smoothing parameter, weight function, kernel, window, etc. The authors present a critical review of these procedures and suggest new ones. They describe and interpret the results of a large Monte Carlo experiment designed to assess the effect of the sample size and the strength of dependence on the level and power of the blanket tests for various combinations of copula models under the null hypothesis and the alternative. To circumvent problems in the determination of the limiting distribution of the test statistics under composite null hypotheses, they recommend the use of a double parametric bootstrap procedure, whose implementation is detailed. They conclude with a number of practical recommendations.
Keywords: Anderson-Darling; statistic; Copula; Cramér-von; Mises; statistic; Gaussian; process; Goodness-of-fit; Kendall's; tau; Kolmogorov-Smirnov; statistic; Monte; Carlo; simulation; Parametric; bootstrap; Power; study; Pseudo-observations; P-values (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (323)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(07)00120-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:44:y:2009:i:2:p:199-213
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().